Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems

L. J. Lin, Qamrul Ansari, J. Y. Wu

Research output: Contribution to journalJournal articlepeer-review

47 Scopus citations

Abstract

The present paper is divided into two parts. In the first part, we derive a Fan-KKM type theorem and establish some Fan type geometric properties of convex spaces. By applying our results, we also obtain some coincidence theorems and fixed-point theorems in the setting of convex spaces. The second part deals with the applications of our coincidence theorem to establish some existence results for a solution to the generalized vector equilibrium problems.

Original languageEnglish
Pages (from-to)121-137
Number of pages17
JournalJournal of Optimization Theory and Applications
Volume117
Issue number1
DOIs
StatePublished - Jun 2003
Externally publishedYes

Keywords

  • coincidence theorems
  • Fan-KKM type theorem
  • fixed-point theorems
  • generalized vector equilibrium problems
  • maximal pseudomonotone maps

Fingerprint

Dive into the research topics of 'Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems'. Together they form a unique fingerprint.

Cite this